Advil Liqui-Gels Ibuprofen 200 mg. Pain Reliever/Fever Reducer, 240 Capsules

$27.79

Advil Liqui-Gels Ibuprofen 200 mg. Pain Reliever/Fever Reducer, 240 Capsules

 

Features:

  • Solubilized Ibuprofen 200 mg.
  • Liquid Filled Capsules
  • Pain Reliever/Fever Reducer (NSAID)
  • 2 Bottles, 120 Capsules Each
130266
Secure Payment With:

Social Sharing:

[wmvp_most_viewed_products]

Advil Liqui-Gels Ibuprofen 200 mg. Pain Reliever/Fever Reducer, 240 Capsules

 

Product Details

Rush liquid relief right where you need it. Advil® Liqui-Gels® help you feel better fast. Nothing works faster on tough pain than Advil® Liqui-Gels®.

 

Advil® is the #1 selling pain reliever in the world.2 Millions choose Advil® for safe and effective relief of headaches, backaches, muscle aches, menstrual pain, minor arthritis and other joint pain.

  • Among OTC pain relievers
  • Based on sales of OTC pain relievers

While there are many pain relievers available for sale without a prescription, it is important to know the differences between them. The pain reliever in Advil® (Ibuprofen) is part of a class of drugs called non-steroidal anti-inflammatory drugs (NSAID) that also includes aspirin and naproxen sodium. Clinical studies have shown that when taken as directed, Advil® is a safe and effective pain reliever.

 

When taking other medications, it is important to understand the ingredients to reduce the risk of drug interaction and adverse effects. Advil® is different than other OTC pain medications and does not contain acetaminophen, an active ingredient often found in many other pain relievers.

 

Advil® is the #1 doctor recommended pain reliever for joint pain.3 For over 30 years, patients and doctors have trusted Advil® to deliver powerful relief from many kinds of acute pain: headache, muscle aches, minor arthritis and other joint pain, and backache.

 

3 Based on a monthly survey of doctor recommendations.

Weight 1.3 lbs
Dimensions 6 × 6 × 8 in
brand

Advil

medicine form

Capsule

quantity

240 Capsules